# SDR SWAA2022112174047

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 16,622 hours, 8,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT WILL NOT TEST / [01] RESEATED FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT. TESTS OK PER MM 25-64-00
